# SDR CALA2013100191639

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 69,105 hours, 25,289 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LT ON DOOR 2L, DOOR NOT ARMED.  HAS HISTORY, LIGHT STAYS ON ALL THE TIME, CONFIRMED GIRT BAR ENGAGEMENT IAW MEL.  REPLACED BOTH PROX SENSOR 720 & 730, ALSO ANN LT ASSEMBLY SYSTEM, OPERATIONS CHECKED NORMAL.
